She has doubled and blurred vision, confused, loss memory, can't walk or move her feet. And almost suicidal. Help
Unfortunelly I can't offer anything specific to your issue. I take 400 Mg of Vimpat daily for seizures for 1yr. which doesn't completely suppress all my seizures. I also have Parkinson's Disease that has introduced an additional medication Sinemet, for 6 mos.
My cognitive function has decrease significantly over the last 6- that has me really concerned. I'm really unsure what medication is the culprit. I have real sympathy for your Mom's condition and wish I could be more helpful.
Hi Theresa, the two medications have an extensive list of side effects:
That they are both anti seizure medications (seizures generated in the brain) and would not do anything for the kidney cancer, I have to presume she has metastases in the brain (secondary cancer/s).
Have you had an honest and frank talk with your mom about her illness? If so, you should soon. Maybe go with her to the doctor next time and sit in?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 22 Mar 2011 • 2 answers
Updated 6 Feb 2017 • 3 answers
Updated 13 Mar 2018 • 3 answers
Updated 10 Oct 2017 • 1 answerFAQ by Drugs.com
Updated 22 Mar 2018 • 1 answer